I am currently 22 years old. I have always been a good, cheery person. I work at a distribution center doing work involving heavy fast lifting and figuring numbers. For the past 5 months I have been having problems getting out of the house and communicating with people. I feel fatigue all the time and severe anxiety as well. I have trouble thinking and making decisions. People think I just don't care because I haven't been to visit them. I just don't know how to act or be myself. It takes me forever to even get dressed and when I do I can't make myself go out. Even around my family I feel nervous because I don't know how to talk to anyone. I can't concentrate very well. I don't have an appetite and when I eat I feel sick. Anything that is in my stomach doesn't stay there long because of constant diarrhea. I feel like I have been hit in the head with a stupid stick. I have always been really smart, now I am having trouble comprehending things and making sense. I forget things almost instantly. I feel so tired because I feel I never get any sleep even if I take sleeping medications. I have constant worrying about how to get better because this is not me. I feel extremely weak and my body isn't getting nourishment because I can't keep food in me. Please help me.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.